# SDR SWAA2024022354948

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 74,830 hours, 44,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER IB FIXED TE PNL STIFFENER JUST IB OF DEFLECTION ROLLER RIB CRACKED<[01] CONSUMING PART REQUIRMENT FOR DEFLECTION CONTROL RIB CLIP;[02] REMOVED STIFFENER AS PER AMM 20-50-11.;[03] INSTALLED STIFFENER RIB BRACKET IAW AMM. 20-50-11.
